# SDR VQMA20131108001

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N918TC
- Make and model: Beech B200
- Aircraft serial: BB918
- Aircraft time: 9,940 hours, 9,696 cycles
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT , RT ENGINE TORQUE GAGE BEGAN TO FLUCTUATE ON THE RETURN LEG BACK TO DEPARTURE.  WITHIN TWO MINUTES,  RT ENGINE OIL PRESSURE GAGE STARTED TO FLUCTUATE AS WELL.  FLUCTUATED BETWEEN 100PSI, AND 50PSI RAPIDLY.  A MINUTE OR TWO LATER THE RT OIL PRESSURE GAGE WAS DIPPING BELOW 50PSI (RED LINE), THEN STOPPED FLUCTUATING AND STAYED BELOW RED LINE.  FLIGHT CREW PERFORM A PRECAUTIONARY ENGINE SHUTDOWN.  RETURNED TO THE AIRPORT.  ACFT LANDED WITHOUT INCIDENT.
